# SDR AALA202412103057

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 28,838 hours, 11,230 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Part number: ABS104032
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO SEA DUE TO THE FLIGHT CREW REPORTING A LEFT WING BLEED AIR LEAK CAUTION MESSAGE. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT SEA WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202412093057: MAINTENANCE FOUND THE WING ANTI ICE TAPPING COUPLING (CONNECTOR) SEALS ON THE PRE-COOLER DUCT LEAKING AND REPLACED THE SEALS PER AMM 20-26-00-910-002-A. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
